# SDR USAA20090316BB051

- Difficulty date: March 15, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Unsecure
- Location: Evac Slide
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OGG FLT 432 PHX TO OGG.  DOOR R4 WAS DIFFICULT TO ARM IN PHX.  WHILE IN FLIGHT, THE "ARMED" LIGHT EXTINGUISHED.  MAINTENANCE SECURED A LOOSE LANYARD ON THE R4 DOOR SLIDE.
